# SDR ASAA2016032516099

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 26,765 hours, 8,670 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 1176701574
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN CABIN.  F/A'S TURNED OFF CABIN LIGHTS.  NO C/B'S POPPED IN GALLEYS. NOTHING MELTING IN OVEN.  RAN SMOKE/FUMES CHECKLIST. WITH LIGHTS OFF, IFF, PASSENGER AND CABIN UTIL POWER OFF, RECIRC FANS OFF, ODOR DISSIPATED.  ACFT GROUNDED.  DIVERSION - 46 MINUTES.  R & R AC OUTLET UNIT, OPS CHECK GOOD. REF AMM 44-60-00.
